`a`
Journal of Dynamics and Games (JDG)
 

On the linearity property for allocation problems and bankruptcy problems
Pages: 9 - 20, Issue 1, January 2018

doi:10.3934/jdg.2018002      Abstract        References        Full text (333.3K)           Related Articles

Joss Sánchez-Pérez - Facultad de Economía - UASLP; San Luis Potosí, Mexico (email)

1 G. Bergantiños and L. Méndez-Naya, Additivity in bankruptcy problems and in allocation problems, Spanish Economic Review, 3 (2001), 223-229.
2 G. Bergantiños and J. Vidal-Puga, Additive rules in bankruptcy problems and other related problems, Mathematical Social Sciences, 47 (2004), 87-101.       
3 C. Herrero, M. Maschler and A. Villar, Individual rights and collective responsibility: The rights-egalitarian solution, Mathematical Social Sciences, 37 (1999), 59-77.       
4 B. O'Neill, A problem of rights artitration from the Talmud, Mathematical Social Sciences, 2 (1982), 345-371.       
5 W. Thomson, Axiomatic and game-theoretic analysis of bankruptcy and taxation problems: A survey, Mathematical Social Sciences, 45 (2003), 249-297.       

Go to top